Year 2018, Volume 18, Issue 3, Pages 878 - 883 2018-12-30

Some Results on 𝑫-Homothetic Deformations

Hakan Öztürk [1] , Sermin Öztürk [2]

10 32

The main goal of this article is to investigate the 𝐷-homothetic deformation of an almost alpha cosymplectic manifold. Some results on almost alpha cosymplectic manifolds using 𝐷-homothetic deformation are obtained. Finally, an illustrative example is given on such manifolds
D-homothetic deformation, Kenmotsu manifold, Almost alpha cosymplectic manifold.
  • Blair, D.E., 2002. Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, 203. Birkhâuser, Boston, USA.
  • Blair, D.E., Koufogiorgos T. and Papantoniou, B.J., 1995. Contact metric manifolds satisfying a nullity condition,. Israel J. Math., 91, 189-214
  • . Boeckx, E., 2000. A full classification of contact metric (𝜅,𝜇)-spaces, Illinois J. Math., 44(1), 212-219.
  • Carriazo, A. and Martin-Molina, V., 2011. Generalized (𝜅,𝜇)-space forms and 𝐷𝑎-homothetic deformations, Balkan Journal of Geometry and its applications, 16 (1), 37-47.
  • Dacko, P. and Olszak, Z., 2005. On almost cosymplectic (𝜅,𝜇,𝜈)-spaces, Banach Center Publ., 69, 211-220.
  • Dacko, P. and Olszak, Z., 2005. On almost cosymplectic (−1,𝜇,0)-spaces, Cent. Eur. J. Math., 3(2), 318-330.
  • De, U.C. and Ghosh, S., 2013. 𝐷-homothetic deformation of normal almost contact metric manifolds, Ukrainian Math. J., 65(10), 1330-1345
  • . Öztürk, H., Aktan, N., Murathan C. and Vanlı, A.T., 2014. Almost 𝛼-cosymplectic 𝑓-manifolds. The J. Alexandru Ioan Cuza Univ., 60, 211-226.
  • Öztürk, H., Mısırlı İ. and Öztürk, S., 2017. Almost alpha- Cosymplectic Manifolds with eta-parallel tensor fields, Academic Journal of Science, 7(3), 605-612.
  • Öztürk, H., 2016. On Almost α-Kenmotsu Manifolds with Some Tensor Fields, AKU J. Sci. Eng., 16(2), 256-264.
  • Kenmotsu, K., 1972. A class of contact Riemannian Some manifold, Tohoku Math. J., 24, 93-103.
  • Kim, T.W. and Pak, H.K., 2005. Canonical foliations of certain classes of almost contact metric structures, Acta Math. Sinica Eng. Ser., 21(4), 841-846.
  • Montano, C.B. and Terlizzi, D.L., 2007. 𝐷-homothetic transformations for a generalized of contact metric manifolds, Bull. Belg. Math. Soc. Simon Steven, 14, 277-289.
  • Olszak, Z., 1989. Locally conformal almost cosymplectic manifolds, Coll. Math., 57, 73-87
  • . Tanno, S., 1968. The topology of contact Riemannian manifolds, Tohoku Math. J., 12, 700-712.
  • Vaisman, I., 1980. Conformal changes of almost contact metric manifolds, Lecture Notes in Math., Berlin-Heidelberg-New York, 792, 435-443.
  • Yano, K. and Kon, M., 1984. Structures on Manifolds, Series in Pure Math., 3. World Scientific Publishing, Singapore.
Primary Language en
Journal Section Articles
Authors

Author: Hakan Öztürk

Author: Sermin Öztürk

Bibtex @research article { akufemubid542302, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {Afyon Kocatepe University}, year = {2018}, volume = {18}, pages = {878 - 883}, doi = {}, title = {Some Results on 𝑫-Homothetic Deformations}, key = {cite}, author = {Öztürk, Hakan and Öztürk, Sermin} }
APA Öztürk, H , Öztürk, S . (2018). Some Results on 𝑫-Homothetic Deformations. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 18 (3), 878-883. Retrieved from http://dergipark.org.tr/akufemubid/issue/44157/542302
MLA Öztürk, H , Öztürk, S . "Some Results on 𝑫-Homothetic Deformations". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 (2018): 878-883 <http://dergipark.org.tr/akufemubid/issue/44157/542302>
Chicago Öztürk, H , Öztürk, S . "Some Results on 𝑫-Homothetic Deformations". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 (2018): 878-883
RIS TY - JOUR T1 - Some Results on 𝑫-Homothetic Deformations AU - Hakan Öztürk , Sermin Öztürk Y1 - 2018 PY - 2018 N1 - DO - T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 878 EP - 883 VL - 18 IS - 3 SN - -2149-3367 M3 - UR - Y2 - 2018 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi Some Results on 𝑫-Homothetic Deformations %A Hakan Öztürk , Sermin Öztürk %T Some Results on 𝑫-Homothetic Deformations %D 2018 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 18 %N 3 %R %U
ISNAD Öztürk, Hakan , Öztürk, Sermin . "Some Results on 𝑫-Homothetic Deformations". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 / 3 (December 2019): 878-883.